MAUDE Adverse Event Report: ZimVie US Corp LLC ANGLED SCREW CHANNEL DRIVER TIP 30MM; Dental Driver

ZimVie US Corp LLC ANGLED SCREW CHANNEL DRIVER TIP 30MM; Dental Driver
Catalog Number ASCDT30
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction

Brand Name
ANGLED SCREW CHANNEL DRIVER TIP 30MM
Common Device Name
Dental Driver
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50649573
Report Number0001038806-2026-04703
Device Sequence Number21453918
Product Code NDP
UDI-Device Identifier00844868044024
UDI-Public(01)00844868044024(17)310609(10)4110002908
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASCDT30
Device Lot Number4110002908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale